Children's TYLENOL Pain + Fever Acetaminophen Oral Suspension, Grape 2 fl oz (60 ml)

Children's TYLENOL Pain + Fever Acetaminophen Oral Suspension, Grape 2 fl oz (60 ml).JPG
Children's TYLENOL Pain + Fever Acetaminophen Oral Suspension, Grape 2 fl oz (60 ml).JPG

Children's TYLENOL Pain + Fever Acetaminophen Oral Suspension, Grape 2 fl oz (60 ml)

9.30

Acetaminophen

  • Ibuprofen Free
  • Alcohol Free
  • Aspirin Free
  • Oral Suspension

Indications

Temporarily reduces fever.  Relieves minor aches and pains due to:

  • The common cold
  • Flu
  • Headache
  • Sore Throat
  • Toothache

Warnings

Liver Warning:  This product contains acetaminophen.  Severe liver damage may occur if your child takes more than 5 doses in 24 hours, which is the maximum daily amount or with other drugs containing acetaminophen.

Sore Throat Warning:  If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.

Quantity:
Add To Cart

Active Ingredients: Acetaminophen 160 mg (Pain Reliever/Fever Reducer)

Inactive Ingredients: Anhydrous Citric Acid, Butylparaben, D&C Red No. 33, FD&C Blue No. 1, Flavors, Glycerin, High Fructose Corn Syrup, Microcrystalline Cellulose and Carboxymethylcellulose Sodium, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucralose, Xanthan Gum